Michigan, 2007Flooding and Damaging Wind in Michigan, June 3 to 7, 2007
June 3 to 7, 2007 · NWS DTX · 3 events in 3 counties and zones
Deep moisture, associated with the remnants of tropical system Barry, interacted with a slow moving cold front and resulted in numerous thunderstorms with intense rainfall for much of the afternoon west of US-23. Radar indicated 4 to 6 inches of rain fell between 1300 EST and 1600 EST on Sunday June 3rd.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $470,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Deep moisture, associated with the remnants of tropical system Barry, interacted with a slow moving cold front and resulted in numerous thunderstorms with intense rainfall for much of the afternoon west of US-23. Radar indicated 4 to 6 inches of rain fell between 1300 EST and 1600 EST on Sunday June 3rd. The heaviest rain fell from Parkers Corner in Livingston County to just northwest of Manchester and as far east as Hell and Chelsea with Gregory caught in the middle. Runoff from the heavy rain caused a significant rise on the upper chain of lakes, including Patterson, Bass, Half Moon, Bruin, etc. Lake levels rose for several days and reached unofficial record levels on Thursday June 7th when flood waters reportedly peaked. Shoreline flooding along the inland lakes affected many homes and cottages. It took nearly 2 weeks for lake levels to recede to original levels. In addition to the flooding, a downburst of wind coming out of a thunderstorm struck the ground and caused localized damage in extreme southeastern Monroe County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 3, 10:40 AM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 3, 10:40 AM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1140 AM EDT SUN JUN 3 2007
.UPDATE...
AN INTERESTING NEAR TERM UNDERWAY WITH CWA WEDGED BETWEEN OLD
STACKED NUISANCE UPPER LEVEL LOW CURRENTLY CENTERED OVER PRAIRIE
DU CHIEN/WI AND BARRY REMNANTS SWIRLING OVER SOUTH CAROLINA. MAIN
STORY THROUGHOUT THE DAY WILL BE THE NUMEROUS TO PERIODS OF
SHOWERS AND THUNDERSTORMS LIFTING THROUGH THE LOWER PENINSULA.
TWO DISTINCT AREAS TO WATCH THIS AFTERNOON FOR FOCUS OF ADDITIONAL
ACTIVITY. THE FIRST WILL BE THE DEEPER MOISTURE BAND TRYING TO
BACK INTO FAR SOUTHEASTERN MICHIGAN/LAKE ERIE/LAKE ST CLAIR.
LATEST NAM HAS TRENDED TOWARDS THE LATE NIGHT FLAVOR OF GFS IN
ALLOWING THE CURRENT DEVELOPMENT TO OUR EAST SLIDING DUE NORTH
AFFECTING OUR FAR EASTERN CWA. THE SECOND FOCUSED AREA WILL BE
ASSOCIATED WITH THE LOW TO MIDLEVEL CONFLUENT BAND/SHORTWAVE
ENERGY PINWHEELING AROUND UPPER MIDWEST VORTEX. THIS CONVERGENT
ZONE...ALONG THE DRY SLOT...HAS WORKED INTO ILLINOIS/INDIANA. A
FEW BREAKS ARE CERTAINLY POSSIBLE LATER FOR THE FAR WESTERN CWA AS
DRIER AIR TRIES TO WORK NORTHEASTWARD. THIS WILL CAUSE A SPIKE IN
INSTABILITY FOR PORTIONS OF NORTHERN INDIANA/WESTERN LOWER
MICHIGAN WITH INITIATION OF ADDITIONAL DEVELOPMENT LATER THIS
EVENING...WILL NEED FURTHER MONITORING. THUNDERSTORM ACTIVITY IS
NOT EXPECTED TO BE AS VIGOROUS TODAY VS YESTERDAY WITH CAPE VALUES
LESS THAN 2000 J/KG FOR AREAS THAT DO BREAK OUT AND EVEN LESS
0-6KM BULK SHEAR. ABUNDANT CLOUD COVER WILL YIELD LOWER MAX TEMPS
TODAY....DROPPED A FEW DEGREES IN ALL AREAS...LIMITING THE AMOUNT
OF DIFFERENTIAL HEATING/LAKE BREEZE/OUTFLOW BOUNDARIES AND
PROVIDING AN ADDITIONAL DETERRENT TO WIDESPREAD THUNDERSTORM
DEVELOPMENT. THE GREATEST THREAT OF STORMS WILL BE HEAVY RAINS
WITH A PWAT OF 1.33 INCHES IN THE 12Z DTX SOUNDING (NEAR 165
PERCENT OF NORMAL). WEATHER AND POPS LEFT AS IS.
&&
.PREV DISCUSSION...ISSUED 746 AM EDT SUN JUN 3 2007
AVIATION...
THE 12Z TAFS REFLECT THE CONTINUED UNSETTLED WEATHER TREND WITH
LIGHT FOG/MIST...HAZE...AND OCCASIONAL SHOWERS/THUNDERSTORMS AHEAD
OF SLOWLY ADVANCING LOW FROM THE WEST. TAFS SHOW THE BEST OVERALL
VISIBILITIES THIS AFTERNOON...THANKS TO MIXING. THUNDER MENTION TO
BE CONFINED TO PERIOD OF BEST INSTABILITY...19Z TO 22Z...WITH
VISIBILITIES DOWN TO 2 MILES IN TEMPO GROUP THEN. HAVE LOWERED
PREVAILING VISIBILITIES TO 2 MILES IN MIST/LIGHT FOG LATE
TONIGHT...ALONG WITH CEILINGS ABOUT 12 HUNDRED FEET...AS INDICATED
BY GFS AND NAM TIME SECTIONS OF RELATIVE HUMIDITY.
PREV DISCUSSION...ISSUED 426 AM EDT SUN JUN 3 2007
SHORT TERM...THROUGH TODAY
GOOD MODEL CONSENSUS EXISTS DEPICTING A LONG LIVED 500 MB LOW OVER
THE UPPER MISSISSIPPI VALLEY DRIFTING SLIGHTLY EAST TODAY AS
REMNANTS OF BARRY MOVE UP THE EAST COAST. AT THE SURFACE...MODELS
PORTRAY A BROAD AREA OF LOW PRESSURE CENTERED IN THE WESTERN GREAT
LAKES REGION...ASSOCIATED WITH THE LOW ALOFT...SLOWLY EDGING EAST
TODAY AS WELL.
GOOD MODEL CONSENSUS SEEN TOWARD HIGHER DEGREE OF SATURATION IN 850
TO 500 MB LAYER TODAY AS COMPARED TO YESTERDAY. 925 MB RELATIVE
HUMIDITY ALSO SOMEWHAT ENRICHED TODAY...PARTLY DUE TO A LITTLE
COOLER TEMPERATURES TODAY.
OCCASIONAL OMEGA ASCENT OF SEVERAL UBAR/SEC SEEN AT TIMES
TODAY VIA MODEL CONSENSUS. 850 TO 500 MB QVECTOR CONVERGENCE SLIGHT
TODAY AS WELL...ALONG WITH MODEL LOW LEVEL CONVERGENCE AND UPPER
LEVEL DIVERGENCE AS SEEN AT 250 MB AND SLIGHT 305K ISENTROPIC
ASCENT...ALL SUPPORTING HIGH POP PRECIPITATION MENTION TODAY.
CURRENT RADAR TRENDS AND MODEL DATA SUPPORT A BIT OF A LULL IN
SHOWERS/THUNDER INTO THE MORNING HOURS...THEN MORE WIDESPREAD
CONVECTIVE ACTIVITY ONCE AGAIN AS THE DAY WEARS ON. EXPECT GROWING
INSTABILITY/LESSENING OF CONVECTIVE INHIBITION AGAIN THIS MORNING.
LOW TO MID LEVEL LAPSE RATES AS PER MODELS SEEN NOT AS STEEP AS
YESTERDAY AFTERNOON...WITH CAPES STRUGGLING TO NEAR 1000
JOULES...THOUGH TOTAL TOTALS SHOULD REACH NEAR 50 AGAIN WITH K
INDICES INTO THE 30S. ZERO TO 6 KM BULK SHEAR RELATIVELY WEAK
TODAY...BECOMING STRONGER WEST OF SOUTHEAST MI TODAY...FOR BETTER
SUPPORT FOR ROBUST/ORGANIZED CONVECTION WEST OF OUR AREA.
LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
UPPER LEVEL CIRCULATION APPROACHING FROM THE WEST WILL REMAIN OVER
THE REGION THROUGH THE FIRST PART OF NEXT WEEK. THE REMNANTS OF
TROPICAL DEPRESSION BARRY WILL GET WRAPPED INTO THE DEVELOPING BROAD
TROUGH FROM THE EAST EARLY ON MONDAY. MEANWHILE...SHORTWAVE ENERGY
CURRENTLY SEEN ON WATER VAPOR OVER THE NORTHWEST TERRITORIES...WILL
PLUNGE SOUTH HELPING TO CARVE OUT THE TROUGH. ALL OF THIS LEADS TO
DEEPENING OF THE SYSTEM FOLLOWED BY A QUICK BUT STRONG PUSH OF
COLD AIR ON TUESDAY.
ON SUNDAY NIGHT...MODELS SHOW THE DRY-SLOT LIFTING NORTHEAST ACROSS
SOUTHEAST MICHIGAN. AT THE SAME TIME...A WEAK COLD FRONT AND SURFACE
TROUGH APPROACHES FROM THE SOUTHWEST. MEAN LAYER RH WILL BE OVER 90
PERCENT AHEAD OF THE DRY SLOT WITH PRECIPITABLE WATER VALUES AROUND
1.50 INCHES. THE WHOLE SYSTEM WILL UNDERGO DEEPENING THROUGH THE
OVERNIGHT HOURS AND THIS SHOULD LEAD TO SHOWER ACTIVITY CONTINUING
THROUGH THE NIGHT. MODELS IN AGREEMENT SHOWING A NARROW RIBBON OF
LIFTED INDEX VALUES BELOW ZERO WITH A FEW HUNDRED JOULES OF CAPE
SUPPORTING THE MENTION OF SCATTERED THUNDERSTORMS. OVERNIGHT LOWS
WILL BE MILD FOR ANOTHER NIGHT...ONLY FALLING INTO THE 60S.
AS MODELS CONTINUE TO SLOW DOWN THIS SYSTEM...MONDAY IS EXPECTED TO
BE ANOTHER ACTIVE DAY. A FEW BREAKS OF SUN ARE POSSIBLE DURING THE
MORNING BEFORE WRAP AROUND MOISTURE RETURNS TO THE AREA. MID LEVELS
WILL CONTINUE TO COOL AIDING THE DESTABILIZATION PROCESS AND
SOUNDINGS INDICATE 1000-1500 J/KG OF CAPE. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE ACROSS THE CWA
DURING THE AFTERNOON. THE WIND FIELD WILL BE LIGHT WITH ONLY 15
TO 20 KNOTS OF SHEAR THROUGH THE COLUMN AND THUNDERSTORMS ARE
EXPECTED TO GENERALLY BE DISORGANIZED. DEPENDING HIGHLY ON THE
DEGREE OF INSTABILITY...AN ISOLATED PULSE SEVERE STORM WILL BE
POSSIBLE AGAIN THROUGH MID AFTERNOON/EARLY EVENING. THIS SYSTEM
WILL FINALLY START TO PULL OFF TO THE EAST MONDAY NIGHT BUT WILL
BRING A STRONG COLD FRONT THROUGH OUR EASTERN CWA IN ITS WAKE. THE
FRONTAL PUSH WILL BE FOCUSED ACROSS THE THUMB/LAKE HURON AND
FURTHER EAST...BUT SOME DEGREE OF COOLING WILL BE FELT EVERYWHERE.
00Z RAOBS SHOWED 850MB TEMPS OF -3 TO -6 ASSOCIATED WITH THE
SHORTWAVE OVER THE NORTHWEST TERRITORIES. MODELS HAVE BEEN
CONSISTENT IN BRINGING A STRONG COLD PUSH SOUTH AND WILL EXPECT
850MB TEMPS TO FALL TO AT LEAST 2C OVER LAKE HURON. HAVE LOWERED
TEMPS ABOUT 5 DEGREES AREA WIDE KEEPING THE NORTHERN THUMB IN THE
UPPER 50S WITH A BREEZY NORTH WIND OFF LAKE HURON.
THE UPPER LEVEL PATTERN OVER THE CONUS FINALLY BECOMES MORE
PROGRESSIVE BY MIDWEEK AS THE GREAT LAKES TROUGH LIFTS TOWARDS
THE NEW ENGLAND STATES. THE RIDGE OVER THE WEST WILL BREAK DOWN AS
ENERGY OFF THE COAST MOVES ONSHORE AND THE VORTEX OVER HUDSON BAY
PIVOTS TO THE WEST. THE RIDGE QUICKLY STARTS TO BUILD OVER THE
MISSISSIPPI VALLEY WITH SHORTWAVE ENERGY EJECTING OUT OF THE
WESTERN TROUGH...TRACKING THROUGH THE UPPER MIDWEST BY LATE IN
THE WEEK. CHANCE POPS REMAIN IN THE FORECAST FOR THURSDAY THROUGH
FRIDAY AS THE WARM FRONT LIFTS NORTH...FOLLOWED BY A WEAK COLD
FRONT ON FRIDAY.
MARINE...
HIGH AMOUNTS OF LOW LEVEL MOISTURE OVER THE REGION WILL CAUSE
AREAS OF FOG OVER THE COOL OPEN WATERS OF LAKE HURON. THIS HIGH
MOISTURE ALONG WITH AN APPROACHING LOW PRESSURE SYSTEM WILL
CONTRIBUTE TO PERIODS OF SHOWERS AND THUNDERSTORMS OVER THE LAKES
THROUGH MONDAY. SOME OF THE STRONGER THUNDERSTORMS MAY BE
ACCOMPANIED BY HEAVY RAIN AND HIGH WIND GUSTS FOR NEARSHORE AREAS.
OTHERWISE WINDS WILL REMAIN ON THE LIGHT SIDE UNTIL THE LOW
PRESSURE SYSTEM MOVES EAST OF THE REGION MONDAY NIGHT. NORTHWEST
WINDS WILL INCREASE IN THE WAKE OF THIS SYSTEM AS A STRONG COLD
FRONT MOVES SOUTH ACROSS LAKE HURON. SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED FOR TUESDAY AS WINDS AND WAVES INCREASE WITH
INCREASING INSTABILITY OVER THE LAKES.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
UPDATE.......CB
AVIATION.....DWD
SHORT TERM...DWD
LONG TERM....KEK
MARINE.......KEK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 3, 4:08 AM EST, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
508 AM EDT SUN JUN 3 2007
MIZ047>049-053>055-060>063-068>070-075-076-082-083-040915-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
508 AM EDT SUN JUN 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
PERIODS OF THUNDERSTORMS ARE EXPECTED TODAY...BECOMING SCATTERED
OVERNIGHT. THUNDERSTORMS TODAY ARE GENERALLY NOT EXPECTED TO BE
SEVERE...HOWEVER A FEW STORMS MAY APPROACH SEVERE LIMITS WITH WIND
GUSTS TO 50 MPH AND HAIL TO ONE HALF INCH IN DIAMETER. THUNDERSTORMS
WILL ALSO PRODUCE HEAVY DOWNPOURS AND WILL TRACK TO THE NORTH AT
15 MPH.
THUNDERSTORMS THAT DEVELOP TODAY WILL BE A RESULT OF AMPLE
MOISTURE AND INSTABILITY AHEAD OF A SLOWLY APPROACHING LOW
PRESSURE SYSTEM.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY AFTERNOON AS THIS LOW
PRESSURE SYSTEM CONTINUES TO TRAVERSE THE REGION.
THE NEXT CHANCE OF THUNDERSTORMS WILL BE FROM THURSDAY TO FRIDAY
AS ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE UPPER MIDWEST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-040915-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
508 AM EDT SUN JUN 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.
.DAY ONE...TODAY AND TONIGHT
PERIODS OF THUNDERSTORMS ARE EXPECTED TODAY...BECOMING SCATTERED
OVERNIGHT. THUNDERSTORMS TODAY ARE GENERALLY NOT EXPECTED TO BE
SEVERE...HOWEVER A FEW STORMS MAY APPROACH SEVERE LIMITS WITH WIND
GUSTS TO 50 MPH AND HAIL TO ONE HALF INCH IN DIAMETER. THUNDERSTORMS
WILL ALSO PRODUCE HEAVY DOWNPOURS AND WILL TRACK TO THE NORTH AT
15 MPH.
THUNDERSTORMS THAT DEVELOP TODAY WILL BE A RESULT OF AMPLE
MOISTURE AND INSTABILITY AHEAD OF A SLOWLY APPROACHING LOW
PRESSURE SYSTEM.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY AFTERNOON AS THIS LOW
PRESSURE SYSTEM CONTINUES TO TRAVERSE THE REGION.
A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL NEARSHORE WATERS AND
LAKE ST CLAIR LATE MONDAY NIGHT AND TUESDAY AS A COLD FRONT MOVES
SOUTH OVER THE REGION.
THE NEXT CHANCE OF THUNDERSTORMS WILL BE FROM THURSDAY TO FRIDAY
AS ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE UPPER MIDWEST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
KAHL
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Thunderstorm Wind, Monroe
- When
- June 3, 12:00 PM EST
- Where
- Monroe County, 3 mi SE of Temperance
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 41.749, -83.529
A local newspaper article reported at least 8 utility poles, along M-125 between Sterns and Benore Roads, had snapped in half due to high winds in a thunderstorm. Total damages were estimated at roughly $20K.
Flood, Livingston
- When
- June 3, 7:00 PM EST to June 7, 11:00 PM EST
- Where
- Livingston County, Gregory to 2 mi E of Unadilla
- Cause
- Heavy Rain
- Property damage
- $400,000
- Reported by
- Newspaper
- Coordinates
- 42.450, -84.080
Local newspaper reports confirmed a couple dozen homes sustained flood damage. Five and a half inches of rain in only a few hours caused about a dozen basements to flood around the Gregory area on the evening of June 3rd. Additional basement flooding occurred later in the week around Lake Patterson, which finally peaked on Thursday June 7th. Flood waters finally began to recede that night. Total property damages were estimated at roughly $400K.
Flood, Washtenaw
- When
- June 3, 7:00 PM EST to June 7, 11:00 PM EST
- Where
- Washtenaw County, 7 mi N of Chelsea to 4 mi W of Chelsea
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 42.421, -84.020
A local newspaper reported basement flooding around a few of the inland lakes in extreme northwest Washtenaw County. Four to six inches of rain fell in just a few short hours on Sunday June 3rd. Inland lake levels slowly rose during the week, and eventually led to some minor flooding by mid-week. Total property damages were estimated at roughly $50K.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Texas, June 3, 20071 death · 3 injured · $95,000 · 56 kt wind · 17 events
- Flash Flooding and Hail in Texas, June 3 to 4, 2007$920,000 · 1 in hail · 20 events
- Flash Flooding and Damaging Winds in Ohio, June 3, 2007$1.5 million · 50 kt wind · 6 events
- Tornado and Flash Flood in Wisconsin, June 3, 2007$250,000 · EF1 · 6 events
- Damaging Wind in Louisiana, June 3, 2007$500,000 · 60 kt wind · 1 event
- Flash Flooding and Hail in Texas, June 3, 2007$90,000 · 1.75 in hail · 20 events
- Hail and Damaging Winds in Louisiana, June 3, 2007$97,000 · 1 in hail · 18 events
- Flash Flooding and Damaging Winds in New York, June 3, 2007$120,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Texas, June 3, 2007$64,000 · 1.25 in hail · 17 events
- Hail and Damaging Winds in Texas, June 3, 2007$24,000 · 1.5 in hail · 8 events
- Damaging Winds in Michigan, June 3, 2007$30,000 · 52 kt wind · 2 events
- Flash Flood in New York, June 3, 2007$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 44666, 44671, 44674.